# SDR 97FDEA00591

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Wheel Well
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0161 WHEEL WELL FIRE LIGHT ILLUMINATED ON FINAL TO MEM AT 150K/1200FT EXTINGUISHED MONENTARILY THEN REILLUMINATED COMPLIED WITH RED TABS.  LIGHT AND BELL EXTINGUISHED JUST PRIOR TO LANDING GEAR BEING DROPPED.  CIRCUIT TEST OK AFTER LANDING.  NO EVIDENCE OF FIRE BY CRASH CREW.  COULD NOT DUPLICATE WARNING.  SYSTEM TESTED NORMAL PER MAINTENANCE MANUAL 26-12-0.  INSPECTED ALL LOOPS IN NOSE AND MAIN GEAR WELLS.  FOUND LEFT WHEEL WELL LOOP SAGGING AND IN CLOSE PROXIMITY TO NR 2 WHEEL.  STRAIGHTENED LOOP TO PROPER POSITION OK FOR SERVICE.
